I have been on the pod or rather the pods have been on me since Halloween day , when I work I can only put the pods on my arms , since I have been off for the season I have been using my legs in the rotation , and have since been getting really really did I say really itchy under the pod , it is also almost to the point of blister or hives , I have to use skin tac or I lose the pod , I have been told about a product called cavilon and was wondering if anyone has any experience with it , do you put it on then skin tac then the pod , just cavilon then the pod , does it help ? read it is supposed to be hypoallergenic
My abs are slightly allergic, fortunately only slightly. I use the 3M Tegaderm pads between the pod and my skin to fight that problem. The pads are very comfortable, and there is a size that is perfect for the pods.
Hi drilldoctor, my 4 y/o daughter also has sensitive skin and gets red from the pods. We use Cavilon on her as the first step in prepping her sites. I've forgotten to use it a few times and can't recall noticing a difference whether we use it or not, so I'm not 100% certain that it's helpful. Anyway, we then use a SkinTac wipe as well as Mastisol before applying the pod.
When we remove the old pods and wipe the site clean, I let it dry then apply Afrin to it and rub it in. Yes, Afrin as in the nasal spray. It's supposed to help calm or minimize itching and redness. Good luck!